Alert archive / Massachusetts / Wind Advisories in 2006
Wind Advisory 31, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Nov 23, 2006, 6:22 PM EST for 4 counties in Rhode Island; 6 counties in Massachusetts. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2006, 6:22 PM EST (23:22 UTC)
- Expired
- Nov 24, 2006, 3:32 AM EST
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 31 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 11.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 232322 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 622 PM EST THU NOV 23 2006 MAZ016-022>024-240500- /O.NEW.KBOX.WI.Y.0031.061123T2322Z-061124T0500Z/ EASTERN NORFOLK MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...QUINCY...CHATHAM...FALMOUTH... PROVINCETOWN...VINEYARD HAVEN...NANTUCKET 622 PM EST THU NOV 23 2006 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THIS ADVISORY IS FOR CAPE COD AND THE ISLANDS...AS WELL AS THE BLUE HILLS SOUTHWEST OF BOSTON. STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED UNTIL MIDNIGHT...AS LOW PRESSURE PASSES SOUTHEAST OF NEW ENGLAND. WINDS WILL DIMINISH OVERNIGHT. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ JWD
3 follow-up statements
000 WWUS71 KBOX 240130 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 830 PM EST THU NOV 23 2006 MAZ019-240500- /O.EXA.KBOX.WI.Y.0031.000000T0000Z-061124T0500Z/ EASTERN PLYMOUTH MA- INCLUDING THE CITY OF...PLYMOUTH 830 PM EST THU NOV 23 2006 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY FOR EASTERN PLYMOUTH COUNTY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED UNTIL MIDNIGHT...AS LOW PRESSURE PASSES SOUTHEAST OF NEW ENGLAND. WINDS WILL DIMINISH OVERNIGHT. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MAZ016-022>024-240500- /O.CON.KBOX.WI.Y.0031.000000T0000Z-061124T0500Z/ EASTERN NORFOLK MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...QUINCY...CHATHAM...FALMOUTH... PROVINCETOWN...VINEYARD HAVEN...NANTUCKET 830 PM EST THU NOV 23 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT FOR EASTERN NORFOLK COUNTY INCLUDING THE BLUE HILLS OBSERVATORY... CAPE COD...MARTHAS VINEYARD AND NANTUCKET ISLAND. STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED UNTIL MIDNIGHT...AS LOW PRESSURE PASSES SOUTHEAST OF NEW ENGLAND. WINDS WILL DIMINISH OVERNIGHT. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ STRAUSS
000 WWUS71 KBOX 240457 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1157 PM EST THU NOV 23 2006 MAZ017-018-020-021-RIZ002-004-005-007-241000- /O.EXB.KBOX.WI.Y.0031.000000T0000Z-061124T1000Z/ NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHEAST PROVIDENCE RI-EASTERN KENT RI- BRISTOL RI-NEWPORT RI- INCLUDING THE CITIES OF...TAUNTON...BROCKTON...FALL RIVER... NEW BEDFORD...MATTAPOISETT...PROVIDENCE...WARWICK...BRISTOL... NEWPORT 1157 PM EST THU NOV 23 2006 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY FOR EASTERN RHODE ISLAND AND SOUTHEASTERN MASSACHUSETTS. STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED UNTIL 5 AM...AS LOW PRESSURE PASSES SOUTHEAST OF NEW ENGLAND. WINDS WILL DIMINISH FRIDAY MORNING. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MAZ016-019-022>024-241000- /O.EXT.KBOX.WI.Y.0031.000000T0000Z-061124T1000Z/ EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA- INCLUDING THE CITIES OF...QUINCY...PLYMOUTH...CHATHAM... FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET 1157 PM EST THU NOV 23 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY ALONG THE EASTERN MASSACHUSETTS COASTLINE AND THE BLUE HILLS SOUTH OF BOSTON. STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED UNTIL 5 AM...AS LOW PRESSURE PASSES SOUTHEAST OF NEW ENGLAND. WINDS WILL DIMINISH FRIDAY MORNING. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
000 WWUS71 KBOX 240832 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 332 AM EST FRI NOV 24 2006 ...WIND ADVISORY FOR SOUTHEAST MASSACHUSETTS AND PORTIONS OF RHODE ISLAND IS CANCELLED... .STRONG NORTH TO NORTHEAST WINDS OVERNIGHT ACROSS SOUTHEAST MASSACHUSETTS AND PORTIONS OF RHODE ISLAND HAVE DIMINISHED AS OF 3 AM...IN RESPONSE TO THE COASTAL STORM NOW EAST OF NANTUCKET AND MOVING OUT TO SEA. NORTH WINDS WILL REMAIN GUSTY THIS MORNING...HOWEVER SPEEDS WILL REMAIN BELOW WIND ADVISORY CRITERIA. WINDS WILL FURTHER DIMINISH THIS AFTERNOON AND ESPECIALLY THIS EVENING. MAZ016>024-RIZ002-004-005-007-240945- /O.CAN.KBOX.WI.Y.0031.000000T0000Z-061124T1000Z/ EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-SOUTHEAST PROVIDENCE RI- EASTERN KENT RI-BRISTOL RI-NEWPORT RI- INCLUDING THE CITIES OF...QUINCY...TAUNTON...BROCKTON... PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM... FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET... PROVIDENCE...WARWICK...BRISTOL...NEWPORT 332 AM EST FRI NOV 24 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND ADVISORY. $$ NOCERA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Nov 23, 3:53 PM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Nov 23, 3:53 PM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 353 PM EST THU NOV 23 2006 .SHORT TERM /TONIGHT THROUGH FRIDAY/... KBOX RADAR SHOWS RAIN AREA EXPANDING ACRS EASTERN ZONES WITH MORE RAIN DEVELOPING OVER THE OCEAN AND BACKING IN. THIS TREND WILL CONTINUE INTO THIS EVENING AS LOW PRES TRACKS TOWARD THE BENCHMARK. BACK EDGE OF THE RAIN NOT FAR TO THE W OF FA AND WE EXPECT THE RAIN TO END THIS EVENING ACRS W ZONES...BUT IT WILL BE A SLOWER PROCESS ACRS SE ZONES AS DEEP MSTR AND OMEGA PERSIST THRU 06Z ACRS S RI/SE MA AND JUST BEFORE 12Z FOR ACK. RAIN WILL END AFTER MIDNIGHT ACRS SE ZONES BUT NOT TIL DAYBREAK AT ACK. MODELS IN GOOD AGREEMENT TRACKING STORM AROUND OR JUST SOUTH OF THE BENCHMARK THIS EVENING BUT GFS CONTINUES TO SUFFER FROM CONVECTIVE FEEDBACK ISSUES AND GIVES ACK OVER 4 OF RAIN. RGEM ALSO QUITE BULLINSH ON RAFL AND GIVES 2-3 FOR SE MA. WE GENERALLY LEANED TOWARD ENSEMBLE MEAN QPF WHICH GIVES MAX RAFL OF 1-2 ACRS RI AND SE MA...BUT LOCALLY HIGHER AMOUNTS ARE POSSIBLE. WE ARE NOTING LIGHTNING OVER THE OCEAN AND MENTIONED CHC TSTM FOR ACK/MVY AND ADJACENT COASTAL WATERS THIS EVENING AS TT BRIEFLY SPIKE TO 50 WITH SI DROPPING TO ZERO. KBOX VWP SHOWING 45 KTS DOWN TO 2K FT AND 35 KT AT 1K FT. CORE OF STRONGEST LOW LEVEL WINDS WITH 45 KTS AT 950 MB ARE MOVING OVER COASTAL SNE AND WILL PERSIST THRU ABOUT 06Z BEFORE LIFTING OUT. STRONGEST WINDS JUST ABOVE THE INVERSION BUT SOUNDINGS SHOW POTENTIAL FOR GUSTS 35 TO 45 MPH ALONG THE COAST...ESPECIALLY CAPE AND ISLANDS. AFTER RAIN ENDS TNGT...EXPECT CLEARING SKIES TO MOVE IN FROM WEST TO EAST BUT CLEARING WILL NOT REACH OUTER CAPE/ISLANDS UNTIL DAYBREAK OR EARLY FRI MORNING. SUNNY DAY EXPECTED FRI BUT IT WILL STILL BE BREEZY TO WINDY...ESPECIALLY ACRS SE COASTAL ZONES WITH GUSTS TO 30-40 MPH POSSIBLE. ABOVE NORMAL TEMPS EXPECTED FRI WITH MAXES IN THE LOW TO MID 50S. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... FAIRLY QUIET THROUGH MUCH OF PERIOD. HIGH PRESSURE WILL BUILD OVER NEW ENGLAND FRI NIGHT AND SAT BEFORE HEADING OFFSHORE SUN AND PUTTING US IN A MILDER SW FLOW. MOSTLY CLEAR SKIES EXPECTED THROUGH REST OF HOLIDAY WEEKEND AS CROSS SECTIONS SHOW LITTLE IN WAY OF SIGNIFICANT MOISTURE. MAIN CONCERN FOR NEXT WEEK IS HOW QUICKLY WESTERN TROUGH HEADS INTO PLAINS STATES BY LATER NEXT WEEK. 00Z ECMWF IS MODEL OF CHOICE AS IT HAD SHOWN GOOD CONSISTENCY AND HAS SUPPORT FROM MEDIUM RANGE ENSEMBLES. GFS WHICH INITIALLY WAS TOO SLOW HAS TRENDED TOWARD ECMWF IN ITS 06Z/12Z RUNS WHICH LENDS TO MORE CONFIDENCE IN ITS SOLUTION. FOR SOUTHERN NEW ENGLAND...AN EXTENDED PERIOD OF DRY WEATHER IS IN STORE UNTIL WE COME UNDER EFFECTS OF THAT UPPER TROUGH LATE WED NIGHT INTO THU. IN MEANTIME...A WEAK FRONTAL SYSTEM WILL TRY TO EDGE INTO REGION MON NIGHT AND TUE BUT WITH LIMITED MOISTURE WE DO NOT EXPECT TO SEE MUCH MORE THAN A MID LEVEL CLOUD DECK AND PERHAPS SPRINKLES IN OUR NORTHERN ZONES...CERTAINLY NOT ENOUGH TO MENTION IN FORECAST AT THIS TIME. FRONT WILL LIFT INTO NORTHERN NEW ENGLAND WED AS UPPER RIDGE BUILDS OVER US...AHEAD OF UPPER TROUGH HEADING INTO NORTHERN PLAINS. THAT SYSTEM SHOULD REACH NEW ENGLAND WED NIGHT AND THU WHEN WE BROUGHT CHANCE POPS INTO FORECAST. ENSEMBLES IN FACT SHOW VIRTUALLY NO PROBABILITY OF MEASURABLE RAINFALL IN OUR AREA UNTIL NEARLY 12Z THU...THEN WE SHOULD GET INTO AT LEAST A BRIEF PERIOD OF STRONG SOUTHERLY FLOW AHEAD OF COLD FRONT WITH ANOTHER QUICK SHOT OF RAINFALL. && .AVIATION... VFR CONDITIONS PREVAIL AT BAF/MHT BUT MVFR/IFR ELSEWHERE. CONDITIONS WILL IMPROVE TO VFR 03-06Z FROM BDL TO ORH REACHING BOS/PVD 07-10Z AND HYA-ACK 10-13Z. MAINLY SKC EXPECTED FRI. WIND GUSTS AROUND 35 KTS PSBL AT ACK TNGT. && .MARINE... SHORT TERM...WE CONTINUED GALES THROUGH TONIGHT FOR ALL WATERS EXCEPT SCA BOS HARBOR. WE DECIDED TO ADD NARR BAY TO GALE WARNING AS NARR BAY PORTS SHOWING GUSTS 30-33 KTS AND STRONGEST LOW LEVEL WINDS WILL BE MOVING NWD ALONG THE COAST THRU THIS EVENING. WINDS WILL DIMINISH ON FRI BUT STILL WINDY AND WE EXTENDED GALES INTO FRI AFTN FOR OUTER WATERS E AND S OF ACK AS WELL AS ACK SOUND. SCA ELSEWHERE WITH G30KTS PSBL. LONG TERM...WINDS AND SEAS WILL GRADUALLY DIMINISH FRI NIGHT AND SAT AS HIGH PRESSURE BUILDS OVER NEW ENGLAND. FROM THERE...LIGHT WINDS AND FLAT SEAS ARE ANTICIPATED THROUGH EARLY NEXT WEEK AS GRADIENT REMAINS WEAK. WE SHOULD HAVE SOME LEFTOVER SWELL ON OUTER WATERS BUT EVEN THERE SEAS SHOULD REMAIN BELOW 5 FT. WINDS AND SEAS WILL INCREASE ONCE AGAIN WED/THU IN SOUTHERLY FLOW AHEAD OF NEXT COLD FRONT. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...GALE WARNING FOR ANZ231-233>237-250 UNTIL 6 AM FRIDAY. ...GALE WARNING FOR ANZ232-254-255 UNTIL 2 PM FRIDAY. ...SMALL CRAFT ADVISORY FOR ANZ230 UNTIL 2 PM FRIDAY. && SHORT TERM...KJC LONG TERM...JWD AVIATION...KJC MARINE...JWD/KJC
Hazardous weather outlook, Nov 23, 4:17 AM EST, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE TAUNTON MA 417 AM EST THU NOV 23 2006 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-240930- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-HARTFORD CT- TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 417 AM EST THU NOV 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS... NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND... SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS ARE POSTED FOR ALL THE COASTAL WATERS THROUGH TONIGHT WITH THE EXCEPTION OF NARRAGANSETT BAY AND BOSTON HARBOR. NORTHEAST WINDS MAY GUST AS HIGH AS 40 KT THIS MORNING AND AGAIN FROM THE NORTH ACROSS THE EASTERN OUTER WATERS LATE TONIGHT. MINOR SPLASHOVER IS POSSIBLE DURING THE TIME OF TODAYS MIDDAY HIGH TIDE AND AGAIN AROUND MIDNIGHT TONIGHT ALONG THE EASTERN MASSACHUSETTS COAST FROM THE MERRIMACK RIVER TO NANTUCKET ISLAND. THE FREEZING RAIN ADVISORY HAS BEEN CANCELED ACROSS NORTHWESTERN MASSACHUSETTS AND SOUTHWESTERN NEW HAMPSHIRE...BUT SPOTTY FREEZING RAIN OR SLEET COULD STILL BRIEFLY OCCUR THIS MORNING ACROSS THE EAST SLOPES OF THE BERKSHIRES AND THE MONADNOCKS. MARGINAL WIND ADVISORY SUSTAINED WIND SPEEDS APPROACHING 27 KT MAY OCCUR THIS MORNING ALONG THE SOUTH COAST FROM BLOCK ISLAND TO MARTHAS VINEYARD AND NANTUCKET ISLAND...AND AGAIN TONIGHT MAINLY AFTER MIDNIGHT ACROSS OUTER CAPE COD AND NANTUCKET ISLAND WHERE WIND GUSTS MAY APPROACH 40 KT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GALE FORCE WINDS ARE EXPECTED TO SUBSIDE ACROSS THE EASTERN OUTER WATERS FRIDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. STRAUSS
Nearby
Wind Advisories in Massachusetts, 2006Wind Advisories in Rhode Island, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.